# SDR DXTA2010070204138

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 1,554 hours, 969 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLY BLEED LEAK R, CASS MESSAGE.  RAN ABNORMAL CHECKLIST AND CASS MESSAGE CAME BACK ON AFTER SYSTEM RESET.  R & R RT PRECOOLER UPPER DUCT ASSY AND LOWER DUCT SEAL IAW MM CHAP 36-10-00 LEAK CHECK GOOD.
